# SDR UALA2012012500511

- Difficulty date: January 25, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 44,499 hours, 5,498 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT STRUT LOWER FWD HEAT SHIELD SEAL HAS 4 LOOSE ATTACHMENT FASTENERS.  REPLACED WITH BLIND BOLTS PER MT 54-UA1  **  MF6158 CREATED TO MONITOR  **^21JUL OPB INF-  :PER MT 54-UA1 INTERIM REPAIR WITH BLIND BOLTS IS ACCEPTABLE UNTIL 'C' CHECK. OPBLM TSEN.  REMOVED THE BLIND BOLT PER SRM 51-40-02, DONE A DET INSPECTION OF THE ADJACENT STRUCTURE AND SEAL PER SRM 51-10-02 AND AMM54-54-03P601 AND SEAL WAS DAMAGED ONE A DET INSP OF THE FASTENER HOLE, CRACK IS FREE PER SRM 51-10-0 2, INSTALL THE SEAL BOLTS PER AMM 54-54-03 01.
